# SDR UHLA2015030500174

- Difficulty date: March 5, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 26,239 hours, 23,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE INBD SIDE LT OMEGA BEAM AT FRAME 20 ON THE REPAIR DOUBLE.  THE BEAM WAS REPLACED IAW SRM 51-40-02.
